# SDR GTIA2024032638026

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N975NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11295
- Aircraft time: 4,518 hours, 1,936 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 6000' ON APPROACH, DIRTY SOCKS SMELL OCCURED IN COCKPIT. APPLIED ELIMINATION OF FUMES/ODOR PROCEDURE WITH PACK 1 SELECTED OFF AND SMELL WENT AWAY. NO ODOR DETECTED IN CABIN -REF TSM 05-50-00-810-831-A. PACK #1 IDENTIFIED AS THE CAUSE OF THE ODOR. INSPECTED ENG #1 AND ENG #2 OIL LVL. IAW AMM 79-00-00. OIL LVL OF BOTH ENG'S FOUND TO BE WITHIN LIMITS
